# SDR MALA020104

- Difficulty date: December 21, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 7257840082
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CWA, RT INBOARD FLAP SUPPORT AT WS 142 IS CRACKED.  MAINTENANCE REMOVED OLD RIB SUPPORT AND INSTALLED NEW SUPPORT P/N 7255900-064 IAW SRM 51-20.  MAINTENANCE INSTALLED NEW REAR FRAME P/N 7257840-082 IAW MAL EO 57042, FWD CORE FRAME DIAGONAL SUPPORT IS CRACKED, INSTALLED NEW P/N 7257840-078, AND 7257840-080, AND REPLACED WORN WEAR STRIP WITH NEW ONE P/N 7257800-101 IAW SRM 57-80-10-2.
